# SDR SWIA20240920028

- Difficulty date: July 12, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING AFT FACE OF REAR WING SPAR HAS GOUGES AROUND 2ND LIGHTNING HOLE BETWEEN WS350.25 AND WS370.25     (C-CHECK RO 9/19/2024)    COMPLIED WITH REPAIR TO RH WING AFT FACE OF REAR WING SPAR BETWEEN WS350.25 AND WS370.25 REF REO 670-57-21-987 REV-- DATE 2024-08-16., BLEND AND DAMAGE ALLOWANCE REPAIR. COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR COMPLIED WITH SKYWEST FORM M-337
